Quasilinear elliptic problems in RN involving oscillatory nonlinearities

Alexandru Kristály, Gheorghe Moroşanu, Stepan Tersian

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

In this paper we study an elliptic problem in RN which involves the p-Laplacian, p > N ≥ 2, and the nonlinear term has an oscillatory behavior. By means of a direct variational approach, we establish the existence of infinitely many homoclinic solutions whose W1, p (RN)-norms tend to zero (to infinity, respectively) whenever the nonlinearity oscillates at zero (at infinity, respectively). The solutions have invariance properties with respect to certain subgroups of the orthogonal group O (N).

Original languageEnglish
Pages (from-to)366-375
Number of pages10
JournalJournal of Differential Equations
Volume235
Issue number2
DOIs
Publication statusPublished - Apr 15 2007

Keywords

  • Multiple solutions
  • Oscillatory nonlinearities
  • p-Laplacian

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Quasilinear elliptic problems in R<sup>N</sup> involving oscillatory nonlinearities'. Together they form a unique fingerprint.

  • Cite this